# SDR AALA20090726SFO04

- Difficulty date: July 23, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- Aircraft time: 27,490 hours, 12,904 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY EXIT LIGHT AT SEAT 32D INOPERATIVE.  REMOVED AND REPLACED THE BROKEN PIN CONNECTOR.  OPS CHECKED OK.
